MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON GLOBAL SOURCING LTD; NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON GLOBAL SOURCING LTD; NEEDLE
Model Number 22G*1 1/2''(0.7MM*38MM)
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Production process review the production records of this batch were reviewed, and no abnormality was found in the entire production process.Investigation and analysis were conducted from the following aspects: man:all production operators are trained and qualified prior to taking post.No operational errors occurred during production, so this factor can be excluded.Machine:the product is assembled by automatic assembly machines.Daily equipment inspection is implemented.The equipment is equipped with an air blowing device to detect lumen blockage of hypodermic needles and automatically reject non-conforming products.Inspectors verify the detection function of the equipment before each shift, and production is only allowed after confirmed normal function.Therefore, this factor can be excluded.Material:no changes have been made to raw materials of the product, so this factor can be excluded.Method:the production process remains unchanged.The product is assembled on automatic assembly equipment.Air blowing control is maintained for the needle tube during and after siliconization to prevent lumen blockage caused by silicone oil.Thus, this factor can be excluded.Environment:the product is assembled and manufactured in a clean workshop, so this factor can be excluded.2.Batch sample inspection 6 retained samples of hypodermic needle with batch no.: ckdd12-02, specification: 22g*1 1/2''(0.7mm*38mm) were sampled for inspection: (1)2 samples were tested for patency of lumen in accordance with iso 7864:2016.The test results meet the requirements.(2)2 samples were subjected to flow rate test, and all results were qualified.(3)2 samples were tested by simulated clinical aspiration and injection.All samples were unobstructed with no blockage.3.Root cause analysis based on the above investigation and customer feedback that "liquid stopped flowing during the injection of steroid drugs", it indicates no initial blockage at the start of injection, and the flow interruption occurred halfway through administration.Blockage inherent to the needle tube itself can therefore be ruled out.Our analysis concludes that the issue is likely caused by steroid drugs with high concentration, suspension formulation or oleaginous base.Such drugs are highly viscous or exist as suspensions.If not fully mixed, undissolved particles may easily clog the needle lumen and result in interruption of liquid flow.
 
Event or Problem Description
Seem to not be releasing the contents completely, causing the patients to have to be pricked multiple times.

Brand Name
MCKESSON GLOBAL SOURCING LTD
Common Device Name
NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
linjuan yao
no 658., gao chao rd.
jiading shanghai, shanghai 20180-3
CH   201803
MDR Report Key25132020
Report Number3003560965-2026-00013
Device Sequence Number15783363
Product Code FMI
UDI-Device Identifier10612479206677
UDI-Public10612479206677
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22G*1 1/2''(0.7MM*38MM)
Device Lot NumberCKDD12-02
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date05/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown